BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: Finite Time Blow up of the Solutions to Nonlinear Klein-Gordon Equation with Arbitrary High Positive Initial Energy
Authors: Kutev, N.
Kolkovska, N.
Dimova, M.
Keywords: Klein-Gordon equation
Blow up
Arbitrary high positive initial energy
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 481p-492p
Abstract: 2010 Mathematics Subject Classification: 35L05, 35L15.
Description: [Kutev N.; Кутев Н.]; [Kolkovska N.; Колковска Н.]; [Dimova M.; Димова М.]
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-481-492.pdf135.42 kBAdobe PDFView/Open
Abstract.jpgAbstract25.21 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License